# SDR SWAA113932

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 75,477 hours, 62,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, R1 DOOR EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED COVER PER MM.
